# SDR SWIA202265581

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 46,368 hours, 28,909 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON H-STAB RH UPPER INBD & OUTBD FITTINGS EVALUATED AND DETERMINED TO BE OUT OF LIMITS PER SRM 55-11-27. / DAMAGE DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26.  / SEE CP 24815309 FOR DETERMINATION MAJOR/MINOR REPAIR.    (FILED CLOSED)    COMPLIED WITH REO 670-55-11-368 DATED 2022-05-12 REV --  FOR H-STAB RH UPPER INBD & OUTBD FITTING  REF CP 24811144 FOR EDDY CURRENT INSP PER NDTM 51-20-006 AND REF  CP 24811072 FOR BLENDING OF DAMAGE. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY FOR MAJOR REPAIR.
